No Cover Image

Journal article 319 views 33 downloads

The Numerical Invariant Measure of Stochastic Differential Equations With Markovian Switching / Chenggui, Yuan

SIAM Journal on Numerical Analysis, Volume: 56, Issue: 3, Pages: 1435 - 1455

Swansea University Author: Chenggui, Yuan

Check full text

DOI (Published version): 10.1137/17m1143927

Published in: SIAM Journal on Numerical Analysis
ISSN: 0036-1429 1095-7170
Published: Society for Industrial & Applied Mathematics (SIAM) 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 1435
End Page: 1455